Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 150, NWS Goodland, KS

June 19, 2018Kit Carson County, Yuma County, Colorado

NWS Goodland, KS issued this severe thunderstorm warning at Jun 19, 2018, 4:21 PM MDT for Kit Carson County, Yuma County, Colorado. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2018, 4:21 PM MDT (22:21 UTC)
Expired
Jun 19, 2018, 5:15 PM MDT
In force
54 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
70.0 mph

Counties Kit Carson County, CO, Yuma County, CO

The radar

The Goodland radar (KGLD), 104 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 4:58 PM MDTTSTM WND DMGAbarr, COTREE BRANCHES DOWN AS SEEN FROM INSIDE THE HOUSE. DIAMETER UNKNOWN. STILL HAILING AT TIME OF REPORT.
Jun 19, 4:58 PM MDTHAIL 2.75Abarr, COPING PONG TO BASEBALL HAIL IN ABARR. 4-5 WINDOWS BROKEN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 12:25 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.4 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2018-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2018-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-220 J/kg
Mixed-layer LCL
836 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

197 
WUUS53 KGLD 192221
SVRGLD
COC063-125-192315-
/O.NEW.KGLD.SV.W.0150.180619T2221Z-180619T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
421 PM MDT TUE JUN 19 2018

The National Weather Service in Goodland has issued a

* Severe Thunderstorm Warning for...
  Southwestern Yuma County in northeastern Colorado...
  Northwestern Kit Carson County in east central Colorado...

* Until 515 PM MDT.

* At 421 PM MDT, severe thunderstorms were located along a line
  extending from 8 miles south of Otis to 6 miles northeast of
  Thurman to 13 miles south of Lindon, moving east at 35 mph.

  HAZARD...70 mph wind gusts and ping pong ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Stratton, Flagler, Seibert, Vona, Joes, Abarr and Kirk. 

This includes Interstate 70 in Colorado between mile markers 400 and
417.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 700 PM MDT for northeastern
and east central Colorado.

LAT...LON 3956 10315 3957 10280 4004 10279 3998 10232
      3929 10254 3926 10312 3928 10316
TIME...MOT...LOC 2221Z 291DEG 32KT 4003 10295 3965 10312 3954 10336 

HAIL...1.50IN
WIND...70MPH
 
$$

JRM
4 follow-up statements
124 
WWUS53 KGLD 192232
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
432 PM MDT TUE JUN 19 2018

COC063-125-192315-
/O.CON.KGLD.SV.W.0150.000000T0000Z-180619T2315Z/
Yuma CO-Kit Carson CO-
432 PM MDT TUE JUN 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTHWESTERN YUMA AND NORTHWESTERN KIT CARSON COUNTIES...

At 432 PM MDT, severe thunderstorms were located along a line
extending from 10 miles southwest of Yuma to 8 miles south of
Arickaree School to 6 miles south of Thurman, moving east at 35 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Stratton, Flagler, Seibert, Vona, Joes, Abarr and Kirk. 

This includes Interstate 70 in Colorado between mile markers 400 and
417.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until 700 PM MDT for northeastern
and east central Colorado.

LAT...LON 3956 10315 3957 10280 4004 10279 3998 10232
      3929 10254 3926 10312 3928 10316
TIME...MOT...LOC 2232Z 291DEG 32KT 4000 10285 3962 10302 3951 10326 

HAIL...1.75IN
WIND...70MPH
 
$$

JRM
016 
WWUS53 KGLD 192246 RRA
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
446 PM MDT TUE JUN 19 2018

COC063-125-192315-
/O.CON.KGLD.SV.W.0150.000000T0000Z-180619T2315Z/
Yuma CO-Kit Carson CO-
446 PM MDT TUE JUN 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTHWESTERN YUMA AND NORTHWESTERN KIT CARSON COUNTIES...

At 446 PM MDT, severe thunderstorms were located along a line
extending from 11 miles south of Yuma to 6 miles south of Cope to 10
miles southeast of Thurman, moving east at 35 mph.

HAZARD...Tennis ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Stratton, Flagler, Seibert, Vona, Joes, Abarr and Kirk. 

 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

These are dangerous storms. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until 700 PM MDT for northeastern
and east central Colorado.

LAT...LON 3956 10315 3957 10280 4004 10279 3998 10232
      3929 10254 3926 10312 3928 10316
TIME...MOT...LOC 2246Z 291DEG 32KT 3996 10271 3958 10288 3947 10312 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...70MPH
 
$$

JRM
122 
WWUS53 KGLD 192249
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
449 PM MDT TUE JUN 19 2018

COC063-125-192315-
/O.CON.KGLD.SV.W.0150.000000T0000Z-180619T2315Z/
Yuma CO-Kit Carson CO-
449 PM MDT TUE JUN 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTHWESTERN YUMA AND NORTHWESTERN KIT CARSON COUNTIES...

At 449 PM MDT, severe thunderstorms were located along a line
extending from 12 miles south of Yuma to 6 miles south of Cope to 11
miles southeast of Thurman, moving east at 35 mph.

HAZARD...Tennis ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Joes, Abarr, Kirk and Heartstrong. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

These are dangerous storms. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until 700 PM MDT for northeastern
and east central Colorado.

LAT...LON 3956 10315 3957 10280 4004 10279 3998 10232
      3932 10257 3941 10314
TIME...MOT...LOC 2249Z 291DEG 32KT 3995 10268 3957 10285 3946 10309 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...70MPH
 
$$

JRM
170 
WWUS53 KGLD 192255
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
455 PM MDT TUE JUN 19 2018

COC063-125-192315-
/O.CON.KGLD.SV.W.0150.000000T0000Z-180619T2315Z/
Yuma CO-Kit Carson CO-
455 PM MDT TUE JUN 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTHWESTERN YUMA AND NORTHWESTERN KIT CARSON COUNTIES...

At 454 PM MDT, severe thunderstorms were located along a line
extending from 14 miles south of Yuma to 8 miles south of Cope to 10
miles north of Flagler, moving east at 35 mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts and baseball size hail.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Joes, Abarr, Kirk and Heartstrong. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms are producing destructive winds and large damaging hail.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows.
 
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until 700 PM MDT for northeastern
and east central Colorado.

LAT...LON 3956 10315 3957 10280 4004 10279 3998 10232
      3932 10257 3941 10314
TIME...MOT...LOC 2254Z 291DEG 32KT 3993 10262 3955 10279 3944 10303 

TORNADO...POSSIBLE
HAIL...2.75IN
WIND...80MPH
 
$$

JRM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:11 PM MDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jun 19, 3:11 PM MDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
311 PM MDT Tue Jun 19 2018

.SHORT TERM...(This evening through Wednesday)
Issued at 258 PM MDT Tue Jun 19 2018

Thunderstorms have developed along the front near our southeast
edge. Also large area of storms have developed over eastern
Colorado in a post frontal environment. Rather strong shortwave
moving in from the west is helping storms develop as well. Shear,
instability, and lapse rates are favorable for continued severe
storms to develop and currently have a tornado and severe
thunderstorm watches out covering the entire area through the
evening.

Parameters still in place for these storms to produce very heavy
rainfall. Hrrr is capturing both the placement of storms and the
intense rainfall they are producing. So flash flood watch looks
good. Some lingering rainfall in the morning along with additional
development afternoon will be possible in the afternoon. Not much
time to look at that. However, mesoscale influences from ongoing
convection could enhance that. Temperatures for Wednesday will
need to be looked since could have a lot of wet ground and
lingering cloud cover.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 237 PM MDT Tue Jun 19 2018

Upper low currently over Idaho will migrate slowly into the mid-
Mississippi Valley by Friday.  As it does so, it will keep a
lingering chance of showers and thunderstorms across the far
northeast counties through Thursday morning. Once the upper low
leaves the area, short wave ridging will temporarily move over the
area Thu-Fri. A second upper trough will move quickly into the area
Friday night with another chance of scattered convection. Later in
the weekend a closed upper low will move from the Intermountain
Region out over the High Plains with both the GFS and EC fairly
consistent in location and timing.  This will produce a chance for
widespread convection from Sunday afternoon into Monday evening.
Temperatures through the period will generally be near to above
normal with highs mostly in the 80s but approaching 90 by Tuesday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1143 AM MDT Tue Jun 19 2018

Complicated forecast. High resolution models not doing well in
resolving cloud cover, low level moisture/temperatures, and
especially the wind field. Front that was pushed a little further
south early this morning due to overnight convection is starting
to return north. Where this front ends up will be area of
thunderstorm focus. Other area of initiation will be from the
higher terrain to the west.

Winds will be variable in direction but will tend to start out
from the east and southeast at roughly 10 to 15 knots. Kmck will
shift more to the northeast while Kgld will become more south with
some gusts into the 20 to 25 knot range by later this afternoon.
Thunderstorms should develop/move into the area later this
afternoon into early this evening. Conditions will start out vfr
but expect mvfr conditions when thunderstorms affect the sites.
After the storms end, mvfr ceilings will hang on until tomorrow
morning before becoming vfr once again.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch through late tonight for KSZ001>004-013>016-
     027>029-041-042.

CO...Flash Flood Watch through late tonight for COZ090>092.

NE...Flash Flood Watch through late tonight for NEZ079>081.

&&

SHORT TERM...BULLER
LONG TERM...DLF
AVIATION...BULLER
Hazardous weather outlook, Jun 19, 10:47 AM MDT, 5 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
1047 AM MDT Tue Jun 19 2018

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-201200-
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins-
Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove-
Greeley-Wichita-Dundy-Hitchcock-Red Willow-
1047 AM MDT Tue Jun 19 2018 /1147 AM CDT Tue Jun 19 2018/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Scattered to numerous thunderstorms are expected to develop over and
the area after 2 pm MDT (3 pm CDT). Some of the storms could become
severe with large hail, some greater than 2 inches in diameter,
damaging winds in excess of 60 mph, and a few tornadoes. The severe
storms could occur over the entire area. However the area that will
have the greatest risk will be roughly along and south of a line from
Norton to Colby to Burlington to Flagler.

A Flash Flood Watch remains in effect for the entire region for
this afternoon and evening. Widespread heavy rainfall from
thunderstorms is possible.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY...

Depending on the amount of rainfall received later today and
tonight...some flooding concerns may remain over portions of the
region and will have to be monitored going into Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed after 2 pm MDT(3 pm CDT). We would
appreciate any reports of flooding, hail, wind and tornadoes. Should
anything occur...please do so safely.

In the hours before

Special weather statement, Jun 19, 3:07 PM MDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Goodland KS
407 PM CDT TUE JUN 19 2018

NEZ081-192115-
Red Willow NE-
407 PM CDT TUE JUN 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL RED WILLOW COUNTY
UNTIL 415 PM CDT...

At 407 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles northwest of Wilsonville, or 22 miles east of McCook, moving
northeast at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of east central Red
Willow County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Nebraska.

LAT...LON 4034 10020 4028 10019 4005 10019 4013 10034
      4035 10020
TIME...MOT...LOC 2107Z 215DEG 34KT 4015 10020

JRM
Special weather statement, Jun 19, 3:11 PM MDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Goodland KS
411 PM CDT TUE JUN 19 2018

KSZ015-016-192130-
Sheridan KS-Graham KS-
411 PM CDT TUE JUN 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHERIDAN AND
SOUTHWESTERN GRAHAM COUNTIES UNTIL 430 PM CDT...

At 411 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Collyer, moving north at 55 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Morland, Penokee, Saint Peter and Studley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northwestern and west central Kansas.

LAT...LON 3913 9996 3913 10021 3935 10020 3936 9994
TIME...MOT...LOC 2111Z 184DEG 47KT 3916 10010

JRM
Special weather statement, Jun 19, 4:00 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Goodland KS
500 PM CDT TUE JUN 19 2018

KSZ016-192215-
Graham KS-
500 PM CDT TUE JUN 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRAHAM COUNTY UNTIL
515 PM CDT...

At 459 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles west of Hill City, moving northeast at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Penokee.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northwestern Kansas.

LAT...LON 3931 9994 3937 10005 3956 9992 3948 9973
TIME...MOT...LOC 2159Z 220DEG 22KT 3937 9996
Local storm report, Jun 19, 4:05 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
405 PM MDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             5 WNW THE MONUMENT ROCK 38.79N 100.86W
06/19/2018  E1.00 INCH       LOGAN              KS   LAW ENFORCEMENT

&&
Local storm report, Jun 19, 4:11 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
411 PM MDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             5 WNW THE MONUMENT ROCK 38.79N 100.86W
06/19/2018  E1.00 INCH       LOGAN              KS   LAW ENFORCEMENT

            CORRECTS PREVIOUS HAIL REPORT FROM 5 WNW THE
            MONUMENT ROCKS.

&&
Local storm report, Jun 19, 4:20 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
420 PM MDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     HAIL             9 S OAKLEY              39.00N 100.85W
06/19/2018  E0.88 INCH       LOGAN              KS   EMERGENCY MNGR

            NICKEL SIZE HAIL REPORTED BY EM.

&&

DLF

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 11:04 PM MDTSevere Thunderstorm WarningGLDYuma41 min
Jun 19, 5:09 PM MDTSevere Thunderstorm WarningGLDKit Carson, Yuma51 min
Jun 19, 5:16 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson29 min
Jun 19, 5:23 PM MDTSevere Thunderstorm WarningGLDKit Carson37 min
Jun 19, 5:30 PM MDTTornado WarningGLDKit Carson15 min
Jun 19, 5:38 PM MDTTornado WarningGLDYuma22 min
Jun 19, 5:50 PM MDTFlash Flood WarningGLDKit Carson, Yuma118 min
Jun 19, 5:57 PM MDTSevere Thunderstorm WarningGLDKit Carson17 min
Jun 19, 5:59 PM MDTSevere Thunderstorm WarningGLDKit Carson, Yuma16 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.